# SDR ASAA2020021932208

- Difficulty date: February 15, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 49,866 hours, 14,758 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sense Line
- Part number: 1074847
- Part serial: 7690
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 49,924 hours, 16,885 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EGT EXCEEDANCE ENG 1+2 GROUNDED - YES. FOR ENG #1, ACCOMPLISHED STEP F. (4), HPT BLADES BORESCOPE INSP B737-800 FIM 71-06 TASK 805 AND REF B737-800 AMM TASK 72-00-00-200-807-F00 HPT BORESCOPE INSP. ACCOMPLISHED HPT BOROSCOPE INPECTION IAW AMM 72-00-00-200-807-F00.  ALL DAMAGE WITHIN PUBLISHED LIMITS.  NOTED THAT BOTH BLADES THAT INCORPORATED NOTCHES HAD 2 NOTHCES VISIBLE AND INTACT. ACCOMPLISHED #1 ENG GEAR BOX COVER LK CHECK  REF AMM TASK 71-00-00-700-801-F00. WHILE ACCOMPLISHING FIM 71-06 TASK 805 STEP F.(3) FOUND AIR LEAKING FROM THE REVERSE FLOW SENSOR LINE FOR THE HIGH STAGE REGULATOR.  REPLACED THE HIGH STAGE REGULATOR OPS CHECK GOOD REF AMM TASKS 36-11-07-000-801/-400-801.  COMPLETED FIM TASK 71-06 TASK 805 STEPS (3), (4) AND G. NO FURTHER DEFECTS NOTED.
